# SDR SIMA20151217001

- Difficulty date: December 17, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 38,438 hours, 34,348 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR IS DIFFICULT TO OPEN FROM THE OUTSIDE.  PERFORMED CLEAN & LUBE IAW AMM 52-10 -00.  OPERATIONS CHECKED GOOD.
